# SDR A6WA201141152

- Difficulty date: December 29, 2011
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 22,200 hours, 21,189 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Control Unit
- Part number: 20035008067
- Part serial: A2089
- Condition: Malfunctioned
- Location: Anti Ice System
- Part time: 22,192 hours, 21,182 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ANTI-ICE DUCT WARNING MESSAGE IN FLT SELECTED WING ANTI-ICE OFF.  RT WING ANTI-ICE OFF.  RT WING DUCT IND RED IN CRUSE.  TROUBLESHOT IAW FIM 36-20-00.  VERIFIED NO LEAKS FROM RT PICCALO TUBE COUPLINGS.  R & R RT BLEED LEAK CONTROL UNIT IAW AMM 36-21-10.  OPS CHECKED GOOD.
